# SDR FDEA202503220472

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103417G
- Part serial: 000432
- Condition: Worn
- Location: Zone 500 Slat
- Part time: 9,209 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD SLAT NO.3 TE WEDGE LOWER SURFACE WITH WEAR AT 34" FROM INBD EDGE. LEFT WING OUTBD SLAT NO. 3 TE WEDGE LOWER SURFACE AT 34" WAS REPAIRED IAW B767 SRM   57-43-02-2R REPAIR 1 FIG 201 (SHEET 1) AND SRM 51-70-10-2R REP 4 FIG 202 (SHEET 1) REV 90 AUG   15, 2024
